# SDR SWAA2021072696244

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 8,023 hours, 17,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLASH LIGHT TEST RED F.O. SIDE ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / R/R FLASHLIGHTREMOVED AND REPLACED AFT OTBD FLASHFLIGHT AFT F/O SIDE PER AMM 25-64-00 OPS CHECK GOOD .CL# 91618
